# SDR ASOA201102454

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK AT LBL 9.00 HAS CORROSION AROUND SCREW HOLES.  REMOVED CARGO TRACK IAW AMM 53-00-49-000-8001.  INSTALLED SERVICEABLE CARGO TRACK IAW AMM 53-00-49-400-801.
